Nonassociative real H*-algebras.

Título inglés Nonassociative real H*-algebras.
Título español Algebras H* reales no asociativas.
Autor/es Cabrera, Miguel ; Martínez Aroza, José ; Rodríguez Palacios, Angel
Organización Dep. Anál. Mat. Fac. Cienc. Secc. Mat. Univ. Granada, Granada, España
Revista 0214-1493
Publicación 1988, 32 (2): 267-274, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that, if A denotes a topologically simple real (non-associative) H*-algebra, then either A is a topologically simple complex H*-algebra regarded as real H*-algebra or there is a topologically simple complex H*-algebra B with *-involution τ such that A = {b Î B : τ(b) = b*}. Using this, we obtain our main result, namely: (algebraically) isomorphic topologically simple real H*-algebras are actually *-isometrically isomorphic.
Clasificación UNESCO 120105
Palabras clave español Algebras no asociativas ; Isomorfismo
Código MathReviews MR0975901
Icono pdf Acceso al artículo completo